# SDR R61A200800006

- Difficulty date: May 13, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 604 hours, 526 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142071141
- Part serial: 559
- Condition: Faulty
- Part time: 208 hours, 171 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT HAND FAULT MESSAGE ON ECAS.  MADE NORMAL LANDING TAXI TO THE GATE NO PROBLEMS.
